Prediction intervals for exponential smoothing using two new classes of state space models

Robin John Hyndman, Ann B Koehler, John Keith Ord, Ralph David Snyder

Research output: Contribution to journalArticleResearchpeer-review

54 Citations (Scopus)
Original languageEnglish
Pages (from-to)17 - 37
Number of pages21
JournalJournal of Forecasting
Volume24
Issue number1
DOIs
Publication statusPublished - 2005

Cite this

@article{494e52b840974fa9b24cb2604fba9b11,
title = "Prediction intervals for exponential smoothing using two new classes of state space models",
author = "Hyndman, {Robin John} and Koehler, {Ann B} and Ord, {John Keith} and Snyder, {Ralph David}",
year = "2005",
doi = "10.1002/for.938",
language = "English",
volume = "24",
pages = "17 -- 37",
journal = "Journal of Forecasting",
issn = "0277-6693",
publisher = "Wiley-Blackwell",
number = "1",

}

Prediction intervals for exponential smoothing using two new classes of state space models. / Hyndman, Robin John; Koehler, Ann B; Ord, John Keith; Snyder, Ralph David.

In: Journal of Forecasting, Vol. 24, No. 1, 2005, p. 17 - 37.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Prediction intervals for exponential smoothing using two new classes of state space models

AU - Hyndman, Robin John

AU - Koehler, Ann B

AU - Ord, John Keith

AU - Snyder, Ralph David

PY - 2005

Y1 - 2005

U2 - 10.1002/for.938

DO - 10.1002/for.938

M3 - Article

VL - 24

SP - 17

EP - 37

JO - Journal of Forecasting

JF - Journal of Forecasting

SN - 0277-6693

IS - 1

ER -